# SDR UALA2010021100517

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 61,806 hours, 22,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP UPPER SKIN CHAFING ON THE NR 8 SPOILER PANEL.   REPAIRED RT INBD FORE FLAP UPPER SKIN IAW REO G-13248. THE REPAIR IS A MAJOR REPAIR AND RECEIVED STG 1 APPROVAL FROM BAC VIA FAA FORM 8100-9. THE COMPLIANCE OF 14 CFR 25.571 AND 26.43 HAS NOT BEEN EVALUATED. A NEW FAA FORM 8100-9 MUST BE ISSUED WITHIN 24 MONTHS. A CF ITEM IS CREATED TO MONITOR. REPAIR WORK IS ACP ON NR 09497243611 AND REF EVA 73393.
